Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking telsatran for BP. Having frequent constipation issue, started excercise. Are they both related?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
hi i am 35 years male, taking telsatran AM for BP from past one year , however from past 6 months i am facing frequent constipation issue, is this constipation related to my BP madicine? or i have started exercise regime (No weight exercise plan though) can this be a cause?
Posted Wed, 22 May 2013 in Hypertension and Heart Disease
Answered by Dr. Akhilesh Dubey 44 minutes later
Thanks for your query,
You are Hypertensive and taking Telsartan AM which good drug.

I don't think constipation is related to your medicine; even exercise should not cause constipation.
This contains Telmisartan and Amlodepine and both do not cause constipation usually.

Commonly constipation is caused by inadequate intake of water and less fibre in diet. Increase your water intake to 2 to 2.5 liters /day and fibre intake.
Increase consumption of fresh fruits, green leafy vegetables, and avoid fried food and white bread and fast foods.

Hope this helps you.
I will be available for clarification if any.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Follow-up: Taking telsatran for BP. Having frequent constipation issue, started excercise. Are they both related? 34 minutes later
Thank You Doc. I have increased water and fiber intake in my diet.

I might have been confused between constipation & hemorrhoids, may be i am suffering from hemorrhoid (I do get stools daily , but putting out is being very difficult) what is the best medicine which can cure the same as i have started facing this problem frequently? I do some exercise (not weight exercise) to keep my lower back in good shape, by any chance this is putting more pressure on concerned layer (Anal?) and there by causing inflammation? Is there any medicine which i can take for the same so that i fully recover from the same ?

Answered by Dr. Akhilesh Dubey 1 hour later
Thanks for your follow up,
You have regular bowel movement but there is difficulty in passing and painful.

In your case possibilities includes haemorrhoids, anal fissure, or anal stricture for this please visit a General surgeon.

After XXXXXXX examination and proctoscopy will tell us about cause and then treatment depends on cause.
Please inform me about the progress.

In the meantime continue to take high fibre and adequate water, and continue light exercises.

Hope this helps you to take proper action.
If you have any further query, please ask me, I will be available to help.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor